# SDR CLCA10162010.4

- Difficulty date: October 18, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N988AR
- Make and model: Doug MD-11F
- Aircraft serial: 48434
- Aircraft time: 66,090 hours, 13,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA87121
- Condition: Corroded
- Location: Fuselage
- Part time: 30,241 hours, 5,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MTX ON AIRCRAFT IN MIAMI, LWR. FUSELAGE SKIN CORROSION WAS FOUND BETWEEN STATIONS Y392.000 TO Y421-507 STR-51R (LAVATORY SERVICE DOOR AREA) (DOUBLER).  ACCOMPLISHED TRIPLE REPAIR AT STATION Y392.000 TO Y421.507, STR 51R IAW AEROSPACE ENGINEERING SERVICES EO AES-10-087 REV 1 INSTRUCTIONS & DRAWINGS (MAJOR REPAIR)  AIRCRAFT RETURNED TO SERVICE.
